# SDR HEEA966999

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5368F
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 50061036
- Condition: Error
- Location: Exh Temp
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE FRICTION ERROR 20 DEGREES TO 30 DEGREES. S/N 690 & 775
